# SDR USAAD96168

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROX - MX CHECK FOUND CEILING EMERGENCY LIGHTS OUT FROM ROWS 10-14.  MAINTENANCE RELAMPED LIGHT.  OPERATIONAL CHECK GOOD.  (M)
